# SDR SIMA20140604006

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 728755111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 6 HAS A BROKEN WIRE.  INSTALLED THE EMER LIGHT STRIP NR 6 IAW AMM 33-50-12.  SEE BOW 157180 FOR OPERATIONAL CHECK.
